# SDR NSVA2010167

- Difficulty date: August 31, 2010
- Submitted: September 13, 2010
- Operation: Air carrier
- Aircraft: N311CE
- Make and model: Saab 340B
- Aircraft serial: 214
- Aircraft time: 37,530 hours, 44,258 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: AML21GBAZCD
- Condition: Dirty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

F/A'S EMERGENCY LIGHT BUTTON DOES NOT ILLUMINATE.  INSPECTED, CLEANED AND RE-INSTALLED.
